Couldn't find what you looking for?

TRY OUR SEARCH!

Are there any withdrawal symptoms from Nytriptoline?
I have been taking this medication along with Zoloft and Buspar.
All three of which I have not taken for about 3 weeks. I did taper off the Zoloft over a month but stopped the nytriptoline cold. The buspar I sporatically took but no longer take at all.
I have experienced some things like: my walking gait is not good ( I walk like a drunk) I have electrical shocks with eye movement, some extreme anger, short on patience, weight gain, sometimes pain in my knees when walking.
Zoloft was prescribed for anxiety (over 3 years ago) then Nytriptoline added to help with headaches. Buspar was given to replace lorazapam.

Do these symptoms cease at some point?

Loading...

They may cease at some point but they don't just go away right off the bat. You do have to taper off a drug because of issues like this. Your withdrawal symptoms can last up to a month or even longer so you will be best served trying to go back onto the medication and taper off it instead so that you don't experience the issues you are having right now. Please consult your doctor about this so you can go off safely. And keep us posted!
Reply

Loading...